Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 142, NWS Bismarck, ND

July 23, 2015LaMoure County, Logan County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 23, 2015, 10:16 PM CDT for LaMoure County, Logan County, Stutsman County, North Dakota. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2015, 10:16 PM CDT (03:16 UTC)
Expired
Jul 23, 2015, 11:15 PM CDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties LaMoure County, ND, Logan County, ND, Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 127 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 11:00 PM CDTTSTM WND GST 605 Ssw Jamestown, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:58 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1074 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2327 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS53 KBIS 240316
SVRBIS
NDC045-047-093-240415-
/O.NEW.KBIS.SV.W.0142.150724T0316Z-150724T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT THU JUL 23 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAMOURE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  NORTHEASTERN LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 1115 PM CDT

* AT 1016 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF PINGREE TO NEAR GACKLE...MOVING
  EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JAMESTOWN...GACKLE...YPSILANTI...ADRIAN...BUCHANAN...SPIRITWOOD
  LAKE...MONTPELIER...CLEVELAND...SPIRITWOOD...DICKEY...ELDRIDGE...
  SYDNEY...WINDSOR...ALFRED...MILLARTON AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4652 9846 4659 9933 4715 9906 4715 9847
      4698 9846 4698 9844 4665 9844 4663 9841
TIME...MOT...LOC 0316Z 277DEG 24KT 4710 9901 4664 9921 

HAIL...1.50IN
WIND...60MPH
 
$$

MM
2 follow-up statements
364 
WWUS53 KBIS 240344
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1044 PM CDT THU JUL 23 2015

NDC047-240354-
/O.CAN.KBIS.SV.W.0142.000000T0000Z-150724T0415Z/
LOGAN ND-
1044 PM CDT THU JUL 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4652 9846 4657 9904 4663 9904 4664 9912
      4715 9891 4715 9847 4698 9846 4698 9844
      4665 9844 4663 9841
TIME...MOT...LOC 0344Z 274DEG 31KT 4708 9865 4663 9881 

$$

NDC045-093-240415-
/O.CON.KBIS.SV.W.0142.000000T0000Z-150724T0415Z/
LAMOURE ND-STUTSMAN ND-
1044 PM CDT THU JUL 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN LAMOURE AND SOUTHEASTERN STUTSMAN COUNTIES...

AT 1044 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPIRITWOOD LAKE TO 8 MILES NORTHEAST OF JUD...
MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...YPSILANTI...ADRIAN...SPIRITWOOD LAKE...BUCHANAN...
MONTPELIER...SPIRITWOOD...DICKEY...ELDRIDGE...SYDNEY...ALFRED...
MILLARTON AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4652 9846 4657 9904 4663 9904 4664 9912
      4715 9891 4715 9847 4698 9846 4698 9844
      4665 9844 4663 9841
TIME...MOT...LOC 0344Z 274DEG 31KT 4708 9865 4663 9881 

HAIL...1.50IN
WIND...60MPH
 
$$

MM
105 
WWUS53 KBIS 240414
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1114 PM CDT THU JUL 23 2015

NDC045-093-240423-
/O.EXP.KBIS.SV.W.0142.000000T0000Z-150724T0415Z/
LAMOURE ND-STUTSMAN ND-
1114 PM CDT THU JUL 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAMOURE AND
SOUTHEASTERN STUTSMAN COUNTIES WILL EXPIRE AT 1115 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.

LAT...LON 4652 9846 4657 9904 4663 9904 4664 9912
      4715 9891 4715 9847 4698 9846 4698 9844
      4665 9844 4663 9841
TIME...MOT...LOC 0411Z 277DEG 24KT 4708 9865 4663 9881 

$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:45 PM CDT, 31 minutes earlier.

Area forecast discussion, Jul 23, 9:45 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
945 PM CDT THU JUL 23 2015

.UPDATE...
ISSUED AT 939 PM CDT THU JUL 23 2015

CANCELLED BURLEIGH...MORTON...GRANT...SIOUX AND SHERIDAN COUNTIES
WITH THIS UPDATE. OVERALL...ONGOING CONVECTION ACROSS SOUTH
CENTRAL NORTH DAKOTA AS OF 240 UTC IS BEHIND THE COLD
FRONT/OUTFLOW. THIS IS PLACING A LIMIT ON THE UTILIZATION OF THE
MODERATE TO STRONG INSTABILITY THAT IS IN PLACE. THAT SAID...THE
SEVERE THREAT REMAINS FOR THE JAMES RIVER VALLEY...ESPECIALLY IF
CONVECTION CAN ORGANIZE INTO A LINE AND/OR IF ANY SURFACE BASED
CONVECTION CAN INITIATE ALONG THE BOUNDARIES BEFORE THE BOUNDARY
LAYER SUFFICIENTLY DECOUPLES.

UPDATE ISSUED AT 845 PM CDT THU JUL 23 2015

QUICK UPDATE TO CLEAR THE MAJORITY OF COUNTIES OF SEVERE
THUNDERSTORM WATCH 448 BEHIND THE ONGOING STRONG TO SEVERE
CONVECTION BASED ON RADAR TRENDS THROUGH 130 UTC. BASED ON THESE
TRENDS...AND THE 23-00 UTC HRRR...A CONTINUED CONGEALING OF
CONVECTION INTO A LINE IS EXPECTED ACROSS THE JAMES AND INTO THE
RED RIVER VALLEYS LATE THIS EVENING. MUCAPE VALUES OF 2500-4500
J/KG ARE EXPECTED TO PERSIST FOR THESE AREAS FOR THE NEXT SEVERAL
HOURS...WITH PERHAPS AN INCREASE IN DEEP LAYER SHEAR WITH LOW
LEVEL JET ONSET. THUS...THE SEVERE THREAT
CONTINUES...TRANSITIONING TO PRIMARILY A WIND THREAT SHOULD A LINE
FORM.

UPDATE ISSUED AT 649 PM CDT THU JUL 23 2015

NO CHANGES NEEDED TO SEVERE THUNDERSTORM WATCH 448 AT THIS TIME.
RADAR TRENDS THROUGH 2345 UTC BLENDED TO A TIME LAGGED ENSEMBLE OF
THE 20-22 UTC HRRR ITERATIONS. SEE SPC MESOSCALE DISCUSSION 1511
AND WPC MESOSCALE PRECIPITATION DISCUSSION 739 FOR STORM THREAT
AND EVOLUTION DETAILS.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY AFTERNOON)

ISSUED AT 200 PM CDT THU JUL 23 2015

FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE STRONG TO
SEVERE CONVECTION THIS AFTERNOON AND EVENING CENTRAL AND EAST.

CURRENTLY...UPPER RIDGE AXIS MOVING OFF TO OUR EAST REPLACED WITH
SOUTHWEST FLOW ALOFT. SFC TROUGH/FRONTAL BOUNDARY IS OVER WESTERN
NORTH DAKOTA NOW WITH WINDS WEST OF THE FROPA ACROSS THE FAR WEST
OUT OF THE NORTH OR WEST. SOUTHEASTERLY WINDS AHEAD. DEWPOINTS ARE
VERY MOIST EAST OF THE FRONT UPPER 60S TO LOW 70S...AND WHEN
COMBINED WITH MID 80S AND LOW 90S FOR TEMPERATURES RESULTS IN
HEAT INDEX VALUES RIGHT NOW IN THE LOW TO MID 90S. CLOUD COVER
NORTHWEST WITH SUNNY SKIES ACROSS THE REST OF NORTH DAKOTA
ENABLING INSTABILITY UPWARDS TO 4-5K J/KG.

ROBUST CONVECTION EXPECTED TO BEGIN 19-21Z WEST OF HIGHWAY
83...THEN DEVELOP/MOVE EAST THROUGH MID EVENING. AS MODELS HAVE
PORTRAYED THE LAST FEW DAYS...BEST 0-6KM SHEAR WILL BE INITIALLY
DISPLACED FROM THE HIGHER CAPE...BUT CATCHES UP LATE TODAY INTO
THIS EVENING AS A MID LEVEL WAVE MOVES INTO THE DAKOTAS.
STILL...ENOUGH CAPE TO OVERCOME LACK OF SHEAR ESPECIALLY WHEN
COMBINED WITH THE APPROACHING MID LEVEL S/WV. AS THE SPC
MESOSCALE DISCUSSION INDICATED...DISCRETE CELLS INITIALLY WILL
TRANSITION TO MCS/BOWING SEGMENTS AS THE CONVECTION MOVES TO THE
EAST RESULTING IN DAMAGING WINDS BECOMING THE MAIN THREATS WHERE
AS HAIL WILL BE THE BIGGEST CONCERN AT FIRST. WILL ALSO NEED TO
MONITOR THE HEAVY RAIN POTENTIAL WITH THE HIGH BOUNDARY LAYER
MOISTURE IN PLACE ALONG TO EAST OF THE SFC TROUGH.

ZONAL FLOW DEVELOPS LATER TONIGHT INTO FRIDAY. EMBEDDED ENERGY
WITHIN THE FLOW TOMORROW SHOULD TRIGGER A FEW SHOWERS AND
THUNDERSTORMS. INSTABILITY NOT TOO GREAT SO THE OVERALL SEVERE
THREAT FOR FRIDAY WILL BE LOW. STILL WARM BUT MUCH MORE
COMFORTABLE CONDITIONS FOR FRIDAY WITH HIGHS MAINLY IN THE 80S
AND DEWPOINTS FALLING INTO THE 50S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 200 PM CDT THU JUL 23 2015

ZONAL FLOW ALOFT FRIDAY NIGHT BECOMES SOUTHWESTERLY BY
SATURDAY...WITH A FEW STRONGER SHORTWAVE ENERGY IMPULSES REACHING
WESTERN AND CENTRAL NORTH DAKOTA SATURDAY AFTERNOON.

BY THE END OF THE WEEKEND...AND THEN INTO EARLY NEXT WEEK...STORM
CHANCES INCREASE AS A MID LEVEL WAVE DIGS ALONG THE WEST COAST AND
ADVANCES ACROSS THE ROCKIES WITH INCREASED RAIN CHANCES IN SOUTHWEST
FLOW.

BY TUESDAY EVENING THE MIDLEVEL WAVE IS FORECAST TO HAVE LIFTED
NORTHEAST...WITH A MAINLY DRY FORECAST TUESDAY THROUGH THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 939 PM CDT THU JUL 23 2015

SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL INTO
NORTHEAST NORTH DAKOTA WILL MOVE EAST THROUGH THE
EVENING...APPROACHING KJMS AROUND 3-4 UTC. LARGE HAIL...DAMAGING
WINDS AND LIFR CONDITIONS ARE POSSIBLE WITH THESE STORMS. MVFR
STRATUS MAY DEVELOP OVER THE AREA LATE TONIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...NH
LONG TERM...JV
AVIATION...AYD
Hazardous weather outlook, Jul 23, 9:38 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CDT THU JUL 23 2015

NDZ005-013-023-025-036-037-046>048-050-051-250245-
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
938 PM CDT THU JUL 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH DAKOTA THIS EVENING
WILL CONTINUE TO MOVE EAST INTO TONIGHT. LARGE HAIL...DAMAGING
WINDS...HEAVY RAIN AND POSSIBLY A FEW TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT ANY HAIL...WINDS GREATER THAN 40 MPH...AND FLOODING TO THE
NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA.

NDZ001>004-009>012-017>022-031>035-040>045-250245-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-
938 PM CDT THU JUL 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT ANY HAIL...WINDS GREATER THAN 40 MPH...AND FLOODING TO THE
NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA.

AYD

In the hours before

Special weather statement, Jul 23, 8:11 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
811 PM CDT THU JUL 23 2015

NDZ034-035-240200-
MORTON-BURLEIGH-
811 PM CDT THU JUL 23 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURLEIGH AND
NORTHEASTERN MORTON COUNTIES...

AT 809 PM CDT...A STRONG THUNDERSTORM WAS NEAR MANDAN...MOVING EAST
AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH AND HAIL UP TO THE SIZE OF NICKELS CAN BE
EXPECTED WITH THIS STORM.

SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.

LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...MENOKEN...MCDOWELL DAM RECREATION
AREA...MCKENZIE...FORT ABRAHAM LINCOLN STATE PARK AND UNIVERSITY OF
MARY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4664 10108 4692 10095 4692 10040 4664 10038
TIME...MOT...LOC 0109Z 276DEG 24KT 4678 10096

MM
Local storm report, Jul 23, 8:25 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
825 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             3 E CENTER              47.12N 101.25W
07/23/2015  E1.00 INCH       OLIVER             ND   PUBLIC

            2.5 INCHES OF RAIN ACCOMPANIED THE HAIL.

&&

NHEINERT
Special weather statement, Jul 23, 8:49 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT THU JUL 23 2015

NDZ035-240230-
BURLEIGH-
849 PM CDT THU JUL 23 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BURLEIGH COUNTY...

AT 849 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
MENOKEN...OR 16 MILES NORTHEAST OF BISMARCK...MOVING NORTHEAST AT 30
MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
STERLING...DRISCOLL AND MCKENZIE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4682 10052 4698 10058 4705 10049 4712 10020
      4679 10013
TIME...MOT...LOC 0149Z 242DEG 24KT 4692 10047

MM
Local storm report, Jul 23, 9:27 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             10 S HURDSFIELD         47.30N  99.93W
07/23/2015  M1.00 INCH       KIDDER             ND   PUBLIC

            REPORT VIA FACEBOOK.

&&

NHEINERT
Local storm report, Jul 23, 9:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     CARRINGTON              47.45N  99.13W
07/23/2015  E60 MPH          FOSTER             ND   LAW ENFORCEMENT

            VERY HEAVY RAIN ACCOMPANIED THE STRONG WINDS.

&&

NHEINERT
Special weather statement, Jul 23, 10:12 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT THU JUL 23 2015

NDZ037-047-048-240415-
STUTSMAN-LA MOURE-LOGAN-
1012 PM CDT THU JUL 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LAMOURE...
NORTHEASTERN LOGAN AND SOUTHERN STUTSMAN COUNTIES...

AT 1011 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF PINGREE TO 5 MILES NORTHWEST OF
GACKLE...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...MEDINA...GACKLE...STREETER...YPSILANTI...ADRIAN...
BUCHANAN...MONTPELIER...CLEVELAND...SPIRITWOOD...DICKEY...ELDRIDGE...
SYDNEY...WINDSOR...ALFRED...MILLARTON AND NORTONVILLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4653 9840 4656 9941 4713 9926 4704 9846
      4698 9847 4698 9844 4665 9844 4663 9840
TIME...MOT...LOC 0311Z 267DEG 28KT 4710 9904 4669 9922

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:01 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Sheridan38 min
Jul 23, 7:04 PM CDTSevere Thunderstorm WarningBISGrant56 min
Jul 23, 7:06 PM CDTSevere Thunderstorm WarningBISPierce, Rolette54 min
Jul 23, 7:08 PM CDTSpecial Weather StatementBISBurleigh37 min
Jul 23, 7:11 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver64 min
Jul 23, 7:51 PM CDTAreal Flood AdvisoryBISBurleigh, McLean, Oliver3 hr
Jul 23, 8:00 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean60 min
Jul 23, 8:11 PM CDTSpecial Weather StatementBISBurleigh49 min
Jul 23, 8:16 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells59 min
Jul 23, 8:49 PM CDTSpecial Weather StatementBISBurleigh41 min
Jul 23, 9:13 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells62 min
Jul 23, 9:43 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman62 min
Jul 23, 10:12 PM CDTSpecial Weather StatementBISStutsman63 min
Jul 24, 6:53 PM CDTSpecial Weather StatementBISRenville37 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.